# SDR DALA2016071905419

- Difficulty date: July 17, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS PANEL 1361C ON LT WING.  THE ACCESS PANEL WAS REPLACED IAW  SRM 51-22-2A CONDITION II.
